# SDR COMA0460662

- Difficulty date: December 4, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 4,867 hours, 3,951 cycles
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9799982
- Part serial: 4436
- Condition: Failed
- Location: Rt Engine
- Part time: 1,990 hours, 1,608 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5861- RT 10TH STAGE BLEED VALVE FAILED IN THE OPEN POSITION.  REPLACED THE 10TH STAGE VALVE.
